# SDR A6WA200940222

- Difficulty date: April 16, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 13,402 hours, 12,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 132430-162-BEAM AND CLIPS (2X) CRACKED AT F/S 280.00 LBL 9.0.  REPAIR PERFORMED AT F/S 280.00, LBL 9.0 IAW CRJ 200 REO 601R-53-11-171, REV "SCHEME B". (K)
